MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; KNEE ARTHROSCOPY PACK

MEDLINE INDUSTRIES, LP; KNEE ARTHROSCOPY PACK
Catalog Number DYNJ23137J
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 10/17/2023 during a knee arthroscopy the #11 blade broke in half.Per the facility "half stayed with the handle and half in the knee".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 during a knee arthroscopy the #11 blade broke in half.Per the facility "half stayed with the handle and half in the knee".Per the facility the blade was retrieved, and all pieces were accounted for.Per the facility the patient is "fine", and no serious injury was noted.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
KNEE ARTHROSCOPY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18105533
Report Number1423395-2023-00070
Device Sequence Number6004255
Product Code OJH
UDI-Device Identifier10889942716814
UDI-Public10889942716814
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ23137J
Device Lot Number23HMH376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown